# SDR VNAA2024111090035

- Difficulty date: November 9, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 40,466 hours, 38,987 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358643
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT TRACK FS 840 TO FS 978 IS CORRODED.  REMOVED AND REPLACED SEAT TRACK IAW CRJ-700 AMM 53-00-49-400-801-A03, SRM 53-00-49-201-002-A01, AND SRM 51-40-11-001-001-A01.
